RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 39, Pages 130–140 (Mi cmfd176)  

This article is cited in 6 scientific papers (total in 6 papers)

Smoothness of generalized solutions of elliptic differential-difference equations with degenerations

V. A. Popov, A. L. Skubachevskii

Peoples' Friendship University of Russia, Moscow, Russia

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 190:1, 135–146

Bibliographic databases:

UDC: 517.9

Citation: V. A. Popov, A. L. Skubachevskii, “Smoothness of generalized solutions of elliptic differential-difference equations with degenerations”, Partial differential equations, CMFD, 39, PFUR, M., 2011, 130–140; Journal of Mathematical Sciences, 190:1 (2013), 135–146

Citation in format AMSBIB
\Bibitem{PopSku11}
\by V.~A.~Popov, A.~L.~Skubachevskii
\paper Smoothness of generalized solutions of elliptic differential-difference equations with degenerations
\inbook Partial differential equations
\serial CMFD
\yr 2011
\vol 39
\pages 130--140
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2830680}
\transl
\jour Journal of Mathematical Sciences
\yr 2013
\vol 190
\issue 1
\pages 135--146
\crossref{https://doi.org/10.1007/s10958-013-1249-1}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874946151}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd176
  • http://mi.mathnet.ru/eng/cmfd/v39/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    2. L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Journal of Mathematical Sciences, 223:4 (2017), 351–493  mathnet  crossref
    3. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. V. A. Popov, “Sledy obobschennykh reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 124–139  mathnet
    5. V. A. Popov, “Otsenki reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 131–147  mathnet  crossref
    6. D. A. Neverova, “Gladkost obobschennykh reshenii vtoroi i tretei kraevykh zadach dlya silno ellipticheskikh differentsialno-raznostnykh uravnenii”, Trudy Matematicheskogo instituta im. S.M. Nikolskogo RUDN, SMFN, 65, no. 4, Rossiiskii universitet druzhby narodov, M., 2019, 655–671  mathnet  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:358
    Full text:132
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021